# SDR DXTA200808243246

- Difficulty date: August 24, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N819QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600786
- Aircraft time: 139 hours, 122 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: BC61A9012
- Part serial: 3376
- Condition: Shorted
- Location: Cabin
- Part time: 122 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT AT FL340, SMELLED AN ELECTRICAL ODOR AND HEARD A CB POP. VERIFIED CABIN FAN CB POPPED. REMAINDER OF FLT UNEVENTFUL + ODOR FREE.  R&R FAN ASSY IAW MM CH 21-21-04 AND OPS CHECKED REF MM CH 21-21-04. ENGINE POWER APPLIED AND CB RESET AND A/C FAN SWITCH IN THE OFF POSITION CB DID NOT POP. WITH SWITCH IN EITHER POSITION A/C OR FAN, THE FAN CB POPPED. DID NOT SMELL ANY ELECTRICAL ODOR IN COCKPIT OR CABIN. INSTALL REPLACEMENT AFT CABIN FAN IAW AMM 21-21-04.  REMOVED FAN WHEEL FROM MOTOR AND ITS MOUNTING BASE AND REMOVED THE BLOWER ASSY IAW AMM 21-21-04.  INSTALL ALL REMOVED INTERIOR FURNISHINGS.
